# SDR AU001255

- Difficulty date: December 29, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Relief Valve
- Part number: 735511A
- Condition: Failed
- Location: Alternator
- Part time: 14,949 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE CONSTANT SPEED DRIVE (CSD) INTERNAL FAILURE. INVESTIGATION FOUND THAT THE OIL PRESSURE RELIEF VALVE HAD BLOWNOUT AND THE ATTACHMENT BOLTS HAD SHEARED. OIL LOSS THEN CAUSED CSD FAILURE.
